Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[KK+09]  Ramsey's theorem for pairs and provably recursive functions

KohKreu:09 (Article)
Author(s)Kreuzer, Alexander and Kohlenbach, Ulrich
Title« Ramsey's theorem for pairs and provably recursive functions »
JournalNotre Dame Journal of Formal Logic
Volume50
Page(s)427-444
Year2009

BibTeX code
@article{KohKreu:09,
  volume = 50,
  author = {Kreuzer, Alexander and Kohlenbach, Ulrich},
  title = {{R}amsey's theorem for pairs and provably recursive functions},
  journal = {Notre Dame Journal of Formal Logic},
  pages = {427-444},
  year = 2009,
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!